# SDR CALA0700474

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 66,721 hours, 30,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FRAME AT STA 500D ONE INCH ABOVE S13R.  THE FRAME WAS REPAIRED IAW SRM 53-00-07.
